# SDR V0XD20221003005

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14530375001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BRACKET ON BL-0 ON Z CHANNEL UNDER FLOOR PANEL 242AF:   REMOVED AND REPLACED BRACKET IAW EMB 145 SRM 51-40-02
